skin-hair-icon
Excessive hairfall
Hairfall started back, still using folliserum Follihair tabs Shelcal regularly But still hairfall started back since a month almost I am losing more than 100 hairstrands regularly
34 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi Treatment of hair fall depends on the cause like hormonal, nutritional deficiencies, thyroid problems, drugs, stress etc. Detail history and laboratory tests are needed
Next Steps
consult a dermatologist with photographs for treatment
Health Tips
protein rich diet recommended
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You can consult me online for full assessment and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.